Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 189, NWS Dodge City, KS

July 31, 2011Ellis County, Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 31, 2011, 3:45 PM CDT for Ellis County, Trego County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2011, 3:45 PM CDT (20:45 UTC)
Expired
Jul 31, 2011, 4:30 PM CDT
In force
45 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Ellis County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 144 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1005 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1005 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS53 KDDC 312045
SVRDDC
KSC051-195-312130-
/O.NEW.KDDC.SV.W.0189.110731T2045Z-110731T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
345 PM CDT SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN TREGO COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 430 PM CDT

* AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR RIGA...AND MOVING NORTH AT
  20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RIGA...
  MAINLY RURAL AREAS OF NORTHEASTERN TREGO AND NORTHWESTERN ELLIS
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3889 9954 3891 9977 3914 9973 3914 9943
      3913 9942
TIME...MOT...LOC 2045Z 194DEG 13KT 3898 9963
WIND...HAIL 60MPH <.50IN

$$

WAH
2 follow-up statements
800 
WWUS53 KDDC 312107
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
407 PM CDT SUN JUL 31 2011

KSC051-195-312130-
/O.CON.KDDC.SV.W.0189.000000T0000Z-110731T2130Z/
TREGO KS-ELLIS KS-
407 PM CDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLIS AND NORTHEASTERN TREGO COUNTIES UNTIL 430 PM CDT...

AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTH OF RIGA...AND MOVING
NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RIGA...
  MAINLY RURAL AREAS OF NORTHEASTERN TREGO AND NORTHWESTERN ELLIS
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3889 9954 3891 9977 3914 9973 3914 9943
      3913 9942
TIME...MOT...LOC 2107Z 194DEG 13KT 3906 9961
WIND...HAIL 60MPH <.50IN

$$

WAH
305 
WWUS53 KDDC 312127
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
427 PM CDT SUN JUL 31 2011

KSC051-195-312137-
/O.EXP.KDDC.SV.W.0189.000000T0000Z-110731T2130Z/
TREGO KS-ELLIS KS-
427 PM CDT SUN JUL 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLIS AND
NORTHEASTERN TREGO COUNTIES WILL EXPIRE AT 430 PM CDT/330 PM MDT/...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 3889 9954 3891 9977 3914 9973 3914 9943
      3913 9942
TIME...MOT...LOC 2127Z 194DEG 13KT 3913 9959

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:04 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 31, 3:04 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
304 PM CDT SUN JUL 31 2011

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE CHANCES FOR THUNDERSTORMS INTO THIS
EVENING AND AGAIN ON TUESDAY.

A LARGE RIDGE OF UPPER LEVEL HIGH PRESSURE ACROSS THE CENTRAL PLAINS
WILL MOVE SLOWLY SOUTH INTO THE SOUTHERN PLAINS ON MONDAY AND
TUESDAY. AN UPPER LEVEL SHORTWAVE TROUGH OVER NEW MEXICO WILL MOVE
NORTHEASTWARD AND DAMPEN THE UPPER RIDGE OVER THE CENTRAL PLAINS.

SCATTERED SHOWERS AND THUNDERSTORMS COULD DEVELOP ALMOST ANYWHERE
LATE THIS AFTERNOON INTO EARLY EVENING ACROSS OUR FA WITH THE BEST
CHANCES IN THE NORTH FA WITH HIGHER DEWPOINTS AND SOME WEAK MOISTURE
CONVERGENCE. ALSO IN THE SOUTHWEST WITH THE APPROACH OF THE UPPER
LOW. VERY WEAK UPPER LEVEL FLOW WILL AGAIN ONLY SUPPORT SHORT LIVED
STORMS WITH SOME DOWNBURST WINDS AS THEY COLLAPSE. A FEW COULD
PRODUCE WINDS STRONGER THAN 60 MPH AND HAIL TO DIME SIZE. OVERNIGHT
LOWS WILL BE MILD IN THE LOW 70S WEST TO THE UPPER 70 EAST.

FOR MONDAY AS THE LEE TROUGH STRENGTHENS SOUTH TO SOUTHWEST WINDS
WILL INCREASE TO 15 TO 25 MPH BY AFTERNOON UNDER MOSTLY SUNNY SKIES.
850MB TEMPS NEAR 32C WILL PROVIDE HOT AFTERNOON HIGH TEMPERATURES
FROM 102 AT ELKHART TO 106 AT DODGE CITY AND AROUND 108 AT MEDICINE
LODGE. THE 106 READING AT DODGE WOULD TIE A RECORD SET BACK IN 1980.
WILL KEEP CURRENT HEAT ADVISORY GOING INTO MONDAY EVENING IN THE EAST
WITH THE HIGHER DEWPOINTS.

BY MONDAY NIGHT A COLD FRONT PUSHES INTO NORTHWEST KANSAS WITH MILD
OVERNIGHT LOWS FROM THE LOW 70S WEST TO NEAR 80 SOUTHEAST WITH
MOSTLY CLEAR SKIES.

FOR TUESDAY AS A NORTHERN BRANCH SHORTWAVE TROUGH DAMPENS THE UPPER
RIDGE A COLD FRONT WILL MOVE INTO THE FA IN THE AFTERNOON. THE NAM
IS THE FASTEST WITH THIS FRONT AND PUSHES IT TO NEAR MEDICINE LODGE
BY EVENING WHILE THE GFS HAS IT JUST NORTH OF DODGE CITY. WILL GO IN
BETWEEN FOR NOW WITH THE FRONT AROUND DODGE CITY BY 7PM TUESDAY.
WILL ALSO KEEP 20 TO 30 POPS ALONG THE FRONTAL BOUNDARY AND NORTH
WITH THE HIGHEST CAPE AND DEWPOINTS. VERY WEAK LAYER SHEAR PROFILE
SHOULD KEEP STORMS FROM GOING SEVERE ALTHOUGH WITH AN INVERTED
PROFILE WINDS COULD BE STRONG WITH COLLAPSING THUNDERSTORMS WITH
GUSTS OVER 60S MPH. HIGH TEMPERATURES WILL BE VERY HOT AGAIN AHEAD
OF THE COLD FRONT WITH AROUND 100 WEST TO NEAR 112 AT MEDICINE
LODGE. HEAT INDICES SHOULD AGAIN BE OVER 105 DEPENDING ON WHERE THE
COLD FRONT PLACEMENT IS AND HOW MUCH THE DEWPOINTS MIX OUT AHEAD OF
THE FRONT.

.FIRE WEATHER...

SOUTH TO SOUTHWEST WINDS WILL BE 15 TO 25 MPH AND LOWEST RELATIVE
HUMIDITIES WILL APPROACH 15 PERCENT. CURRENTLY THESE CONDITIONS ARE
BORDERLINE FOR A FIRE WEATHER WATCH OR WARNING AND WILL LET NEXT
SHIFT RE-EVALUATE FOR NOW. IT ALL DEPENDS ON HOW FAST THE DEWPOINTS
CAN MIX OUT.

DAYS 3-7...

TUESDAY EVENING ONWARDS...OVERALL, JUST A FEW MINOR TWEAKS TO THE
EXTENDED FORECAST AS THE SAME STORY OF HOT TEMPERATURES AND SLIGHT
CHANCE FOR THUNDERSTORMS CONTINUES THROUGH MUCH OF THE FORECAST
PERIOD. STILL HAVE LEFT 20-30 POPS TUESDAY EVENING WITH THE HIGHEST
PERCENTAGES TO THE WEST AND LOWEST TO THE EAST. AN UPPER LEVEL
SHORTWAVE TROUGH MOVING THROUGH THE UPPER GREAT LAKES WILL PUSH A
SURFACE COLD FRONT ACROSS THE CENTRAL PLAINS. MEANWHILE, A 500 HPA
HIGH WILL CONTINUE TO DOMINATE ACROSS THE SOUTHERN PLAINS. KANSAS
SHOULD BE IN THE TRANSITION ZONE BETWEEN LIFT FROM THE FRONT AND
SUBSIDENCE FROM THE HIGH (SO CALLED EDGE OF RING OF FIRE) SO WE
SHOULD SEEM SOME CONVECTION TUESDAY EVENING. FOR WEDNESDAY, THE
CENTER OF THE 500 HPA RIDGE WILL SHIFT SLIGHTLY SOUTH OVER ARKANSAS
WITH 500 HPA HEIGHTS DECREASING SLIGHTLY OVER KANSAS. A STATIONARY
FRONT ACROSS KANSAS WILL BE IMPETUS FOR SHOWERS AND THUNDERSTORMS
AGAIN. HAVE 20-30 POPS IN ACROSS THE NORTH AS THE FRONT LIFTS DURING
THE DAY AS A WARM FRONT. SOUTH OF THE FRONT, TEMPERATURES WILL BE
HOT WITH HIGHS AROUND 105 DEG F TO THE SE. THURSDAY AND FRIDAY IS
ESSENTIALLY THE SAME STORY WITH THE BEST CHANCE FOR THUNDERSTORMS
ACROSS THE NORTH AND THE HIGHEST PROBABILITY FOR HOT TEMPERATURES
AND DRY CONDITIONS TO THE SOUTHEAST AND SOUTH. LOOKING AT THE
WEEKEND, THE CENTER OF THE 500 HPA HIGHS REBUILDS BACK OVER THE
SOUTHERN PLAINS SO HAVE KEPT POPS NO HIGHER THAN THE SLIGHT
CATEGORY. THE 12Z GFS IS A BIT MORE AMPLIFIED WITH UPPER LEVEL
RIDGING THAN COMPARED TO THE 12Z ECMWF, BUT THE MODELS STILL SUPPORT
THE SAME STORY WITH TEMPERATURES GENERALLY AROUND THE 98-103 DEG F
RANGE AND ISOLATED THUNDERSTORMS TO WHEREVER AN OUTFLOW/FRONTAL
BOUNDARY SETS UP. -SUGDEN

&&

.AVIATION...

VFR CIGS EXPECTED FOR THE TERMINALS. THE EXCEPTION TO THIS IS LOCAL
AREAS OF MVFR IN AND NEAR THUNDERSTORM ACTIVITY. LATEST SATELLITE
VISIBLE CHANNEL SHOWS INCREASING CU FIELD ACROSS CENTRAL KANSAS.
WSR-88D REFLECTIVITY HAS BEEN INCREASING THROUGH THE EARLY AFTERNOON
HOURS AS WELL. THE LATEST HRRR CONTINUES TO HIGHLIGHT CENTRAL KANSAS
AS THE BEST AREA FOR CONVECTION THROUGH THE EARLY EVENING.
THUNDERSTORMS COULD PRODUCE OUTFLOW WINDS TO 50 KNOTS. OTHERWISE,
S/SE WINDS OF 10-17 KNOTS EXPECTED THROUGH THE NEXT 24 HOURS. -SUGDEN

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  75 106  74 105 /  20  10  10  20
GCK  74 104  73 102 /  20  10  10  30
EHA  73 103  73 102 /  20  10  10  30
LBL  74 105  73 104 /  20  10  10  20
HYS  74 105  75 101 /  20  10  10  20
P28  78 108  79 110 /  20   0   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR KSZ031-046-065-066-
079>081-089-090.

&&

FN06/36/36
Hazardous weather outlook, Jul 31, 4:51 AM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
451 AM CDT SUN JUL 31 2011

KSZ030-031-043>046-061>066-074>081-084>090-011000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
451 AM CDT SUN JUL 31 2011 /351 AM MDT SUN JUL 31 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT TODAY ALONG AND EAST OF A HAYS TO
COLDWATER LINE. IN THIS AREA HEAT INDEX READINGS OF AROUND 105
DEGREES WILL BE POSSIBLE BETWEEN 1 PM AND 8 PM. PLEASE SEE THE
WEATHER MESSAGE FOR SPECIFIC DETAILS.

WIDELY SCATTERED THUNDERSTORMS COULD DEVELOP NORTHEAST OF A SCOTT
CITY TO JETMORE TO A COLDWATER LINE LATE THIS AFTERNOON OR EARLY
THIS EVENING. ANY STORM WHICH MAY DEVELOP WILL BE SHORT LIVED BUT
COULD PRODUCE STRONG OUTFLOW WIND GUSTS TO 50 MPH. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAT ADVISORY REMAINS IN EFFECT ON MONDAY UNTIL 8 PM FOR
LOCATIONS ALONG AND EAST OF A HAYS TO COLDWATER LINE. HEAT INDEX
READINGS OF AROUND 105 DEGREES WILL BE POSSIBLE ONCE AGAIN MONDAY
AFTERNOON AND MONDAY EVENING. PLEASE SEE THE WEATHER MESSAGE FOR
SPECIFIC DETAILS.

THE HOT SUMMER WEATHER IS THEN EXPECTED TO CONTINUE ON THROUGH MID
WEEK. ON TUESDAY AND WEDNESDAY TEMPERATURES MAY APPROACH 110
DEGREES FROM ASHLAND TO LARNED AND SOUTHEAST TO MEDICINE LODGE AND
COLDWATER. EVEN WITH LOW RELATIVE HUMIDITIES, THIS WILL RESULT IN
HEAT INDEX READINGS OF 105 OR HIGHER.

VERY HIGH TO CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE
POSSIBLE FOR PORTIONS OF SOUTHWEST KANSAS MONDAY AND TUESDAY.
AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL TO NEAR 15
PERCENT AND GUSTY SOUTH WINDS WILL INCREASE INTO THE 15 TO 25 MPH
RANGE. AREAS MORE FAVORABLE FOR THESE CRITICAL FIRE WEATHER
CONDITIONS EARLY NEXT WEEK WITH BE SOUTHWEST OF A GARDEN CITY TO
DODGE CITY LINE.

A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS WILL EXIST OVER
PORTIONS OF SOUTHWEST KANSAS TUESDAY THROUGH FRIDAY. STRONG DOWNBURST
WINDS MAY ACCOMPANY THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

18

In the hours before

Special weather statement, Jul 31, 2:18 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
218 PM CDT SUN JUL 31 2011

KSZ030-311945-
TREGO-
218 PM CDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TREGO COUNTY...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF OGALLAH...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHERN TREGO COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3901 9960 3901 9961 3901 10015 3913 10015
      3914 9959
TIME...MOT...LOC 1919Z 187DEG 6KT 3911 9972

WAH
Local storm report, Jul 31, 3:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
311 PM CDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND DMG     ELLIS                   38.94N 99.56W
07/31/2011                   ELLIS              KS   AMATEUR RADIO

            REPORTS OF TRUCKS BEING BLOWN OVER ON INTERSTATE 70 AT
            THE ELLIS JUNCTION. NO ACTUAL MAGNITUDE REPORTED. FROM
            800 MHZ RADIO.

&&

KSUGDEN
Special weather statement, Jul 31, 3:23 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
323 PM CDT SUN JUL 31 2011

KSZ030-312115-
TREGO-
323 PM CDT SUN JUL 31 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TREGO COUNTY...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF VODA...MOVING NORTH AT 20 MPH.

WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3913 9967 3896 9969 3894 9964 3890 9966
      3889 10016 3913 10015 3914 9975
TIME...MOT...LOC 2023Z 194DEG 11KT 3895 10001

WAH
Local storm report, Jul 31, 3:35 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
335 PM CDT SUN JUL 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     1 N ELLIS               38.95N 99.56W
07/31/2011  E60.00 MPH       ELLIS              KS   TRAINED SPOTTER

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 7:29 PM CDTSpecial Weather StatementDDCHodgeman46 min
Jul 30, 7:47 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman43 min
Jul 30, 8:25 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman26 min
Jul 31, 2:18 PM CDTSpecial Weather StatementDDCTrego27 min
Jul 31, 3:10 PM CDTSevere Thunderstorm WarningDDCEllis, Trego35 min
Jul 31, 3:23 PM CDTSpecial Weather StatementDDCTrego52 min
Jul 31, 3:47 PM CDTSpecial Weather StatementDDCEllis43 min
Jul 31, 4:05 PM CDTSevere Thunderstorm WarningDDCTrego25 min
Jul 31, 4:34 PM CDTAreal Flood WarningDDCEllis, Trego3 hr
Jul 31, 4:52 PM CDTSpecial Weather StatementDDCNess, Trego53 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.